# SDR ASAA2015081212858

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 29,184 hours, 8,886 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LT WINDOW HEAT OVERHEAT LIGHT ILLUMINATED AND REMAINS ILLUMINATED AFTER PERFORMING QRH CHECKLIST.  ACFT GROUNDED.  RECYCLED WINDOW HEAT BREAKER.  LT WINDOW HEAT OPS CHECK GOOD IAW AMM 30-41-11.
